American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. Marshall Ash, Jonathan Cohen, C. Freiling and Dan Rinne. Generalizations of the wave equation . Trans. Amer. Math. Soc. 338 (1993) 57-75. MR 1088475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Y. Sternfeld. Linear superpositions with mappings which lower dimension . Trans. Amer. Math. Soc. 277 (1983) 529-543. MR 694374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. L. Mickelson. On the approximate representation of a function of two variables . Trans. Amer. Math. Soc. 33 (1931) 759-781. MR 1501615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1